| Catalog Number |
0210005000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Evaluation findings (results/components): 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition: 1 device: product disposition is not yet determined.Additional information: 1 device was labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 1 event for the failure: detachment of device or device component.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99167.Supplemental rationale: corrected data: b5, h6, h11.1 previously reported event was included in this follow-up record.Product return status: 1 device was received.Evaluation findings (results/components): 1 device: no device problem found / part/component/sub-assembly term not applicable.Product disposition: 1 device: scrapped by stryker.
Event or Problem Description
No change.